# SDR R61A201803250398

- Difficulty date: March 17, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 5,565 hours, 3,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Part time: 5,565 hours, 3,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON THE RT INBOARD SEAT TRACK IN 2 PLACES AT FRAME 77 AND 78. REMOVED AND REPLACED SEAT TRACK FROM FRAMES 74 TO 84 IAW SRM 51-43-01 AND 51-43-02. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
